Alert archive / Maine / River Flood Warnings in 2012

River Flood Warning 19, NWS Gray, ME

October 30, 2012Somerset County, Maine

NWS Gray, ME issued this river flood warning at Oct 30, 2012, 6:51 PM EDT for Somerset County, Maine. It took effect at Oct 30, 2012, 11:12 PM EDT. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Oct 30, 2012, 6:51 PM EDT (22:51 UTC)
In effect from
Oct 30, 2012, 11:12 PM EDT
Expired
Nov 1, 2012, 11:13 AM EDT
In force
36 hr
Issued by
NWS Gray, ME
Flood severity
Minor

County Somerset County, ME

The radar

The Caribou radar (KCBW), 177 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Kennebec River at Skowhegan (SKOM1).

Action stage
9 ft
Minor stage
15 ft
Moderate stage
20 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

291 
WGUS41 KGYX 302251
FLWGYX


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GRAY, MAINE
651 PM EDT TUE OCT 30 2012

...THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A FLOOD WARNING FOR THE 
FOLLOWING RIVERS IN MAINE

  KENNEBEC RIVER AT SKOWHEGAN AFFECTING SOMERSET COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE ROAD IS 
SAFE FOR TRAVEL. TURN AROUND...DONT DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR YOUR FAVORITE
LOCAL MEDIA OUTLET.

&&

MEC025-311051-
/O.NEW.KGYX.FL.W.0019.121031T0312Z-121031T2230Z/
/SKOM1.1.ER.121031T0312Z.121031T0600Z.121031T1630Z.NO/
651 PM EDT TUE OCT 30 2012

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE KENNEBEC RIVER AT SKOWHEGAN
* FROM THIS EVENING UNTIL WEDNESDAY EVENING.
* AT 6 PM THE FLOW WAS...27371 CFS.
* MINOR FLOODING IS FORECAST.
* FLOOD FLOW IS 35000 CFS.
* THE RIVER WILL CONTINUE RISING TO NEAR 39970 CFS BY 2AM WEDNESDAY. 
  THE RIVER WILL FALL BELOW FLOOD STAGE EARLY WEDNESDAY AFTERNOON.

$$
6 follow-up statements
344 
WGUS81 KGYX 310429
FLSGYX


RIVER FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY, ME
1229 AM EDT WED OCT 31 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW HAMPSHIRE...MAINE

  SACO RIVER AT CONWAY AFFECTING CARROLL COUNTY
  KENNEBEC RIVER AT SKOWHEGAN AFFECTING SOMERSET COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE ROAD IS 
SAFE FOR TRAVEL. TURN AROUND...DONT DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR YOUR FAVORITE
LOCAL MEDIA OUTLET.

&&

NHC003-311629-
/O.EXT.KGYX.FL.W.0017.000000T0000Z-121031T1920Z/
/CNWN3.1.ER.121030T0926Z.121030T1530Z.121031T1320Z.NO/
1229 AM EDT WED OCT 31 2012

...FLOOD WARNING EXTENDED UNTIL THIS AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
  THE SACO RIVER AT CONWAY.
* FROM EARLY THIS MORNING UNTIL THIS AFTERNOON.
* AT 11PM TUESDAY THE STAGE WAS 8.6 FEET.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE EARLY THIS MORNING AND CONTINUE TO RISE 
  TO NEAR 9.2 FEET. THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  LATE THIS MORNING.


$$

MEC025-311629-
/O.EXT.KGYX.FL.W.0019.000000T0000Z-121031T2138Z/
/SKOM1.1.ER.121031T0434Z.121031T1200Z.121031T1538Z.NO/
1229 AM EDT WED OCT 31 2012

...FLOOD WARNING EXTENDED UNTIL THIS AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
  THE KENNEBEC RIVER AT SKOWHEGAN.
* UNTIL THIS AFTERNOON.
* AT 12 AM WEDNESDAY THE FLOW WAS 34298 CFS.
* MINOR FLOODING IS FORECAST.
* FLOOD FLOW IS 35000 CFS.
* THE RIVER WILL CONTINUE RISING TO NEAR 37120 CFS THIS MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE LATE THIS MORNING.

$$
jc
580 
WGUS81 KGYX 311004
FLSGYX


RIVER FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY, ME
604 AM EDT WED OCT 31 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEW HAMPSHIRE...

  SACO RIVER AT CONWAY AFFECTING CARROLL COUNTY


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MAINE

  KENNEBEC RIVER AT SKOWHEGAN AFFECTING SOMERSET COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE ROAD IS 
SAFE FOR TRAVEL. TURN AROUND...DONT DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR YOUR FAVORITE
LOCAL MEDIA OUTLET.

&&

MEC025-312100-
/O.EXT.KGYX.FL.W.0019.000000T0000Z-121031T2100Z/
/SKOM1.1.ER.121031T1113Z.121031T1200Z.121031T1500Z.NO/
604 AM EDT WED OCT 31 2012

...FLOOD WARNING EXTENDED UNTIL THIS AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
  THE KENNEBEC RIVER AT SKOWHEGAN.
* FROM THIS MORNING UNTIL THIS AFTERNOON.
* AT 4 AM WEDNESDAY THE FLOW WAS 34478 CFS.
* MINOR FLOODING IS FORECAST.
* FLOOD FLOW IS 35000 CFS.
* THE RIVER WILL CONTINUE RISING TO NEAR 35125 CFS BY THIS MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE LATE THIS MORNING.

$$

NHC003-311034-
/O.CAN.KGYX.FL.W.0017.000000T0000Z-121031T1920Z/
/CNWN3.1.ER.121030T0926Z.121030T1530Z.121031T0052Z.NO/
604 AM EDT WED OCT 31 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE SACO RIVER AT CONWAY.
* AT 4 AM WEDNESDAY THE STAGE WAS 8.6 FEET AND FALLING.
* FLOOD STAGE IS 9.0 FEET.


$$
842 
WGUS81 KGYX 311546
FLSGYX


RIVER FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY, ME
1146 AM EDT WED OCT 31 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MAINE

  KENNEBEC RIVER AT SKOWHEGAN AFFECTING SOMERSET COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE ROAD IS 
SAFE FOR TRAVEL. TURN AROUND...DONT DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR YOUR FAVORITE
LOCAL MEDIA OUTLET.

&&

MEC025-010156-
/O.EXT.KGYX.FL.W.0019.000000T0000Z-121101T0156Z/
/SKOM1.1.ER.121031T0916Z.121031T1800Z.121031T1956Z.NO/
1146 AM EDT WED OCT 31 2012

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...
THE FLOOD WARNING CONTINUES FOR
  THE KENNEBEC RIVER AT SKOWHEGAN.
* FROM THIS AFTERNOON UNTIL THIS EVENING.
* AT 11 AM THE FLOW WAS 34800 CFS.
* MINOR FLOODING IS FORECAST.
* FLOOD FLOW IS 35000 CFS.
* THE RIVER WILL CONTINUE RISING TO NEAR 35320 CFS BY THIS AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE LATE THIS AFTERNOON.

$$
374 
WGUS81 KGYX 010010
FLSGYX


RIVER FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY, ME
810 PM EDT WED OCT 31 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MAINE

  KENNEBEC RIVER AT SKOWHEGAN AFFECTING SOMERSET COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE ROAD IS 
SAFE FOR TRAVEL. TURN AROUND...DONT DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR YOUR FAVORITE
LOCAL MEDIA OUTLET.

&&

MEC025-011210-
/O.EXT.KGYX.FL.W.0019.000000T0000Z-121102T0203Z/
/SKOM1.1.ER.121031T0916Z.121101T1200Z.121101T2003Z.NO/
810 PM EDT WED OCT 31 2012

...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
  THE KENNEBEC RIVER AT SKOWHEGAN.
* UNTIL THURSDAY EVENING.
* AT 8PM WEDNESDAY THE FLOW WAS 36008 CFS.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD FLOW IS 35000 CFS.
* THE RIVER WILL CONTINUE RISING TO NEAR 38260 CFS BY TOMORROW MORNING. THE 
  RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE LATE THURSDAY AFTERNOON.

$$
681 
WGUS81 KGYX 010728
FLSGYX


RIVER FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY, ME
328 AM EDT THU NOV 1 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MAINE

  KENNEBEC RIVER AT SKOWHEGAN AFFECTING SOMERSET COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE ROAD IS 
SAFE FOR TRAVEL. TURN AROUND...DONT DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR YOUR FAVORITE
LOCAL MEDIA OUTLET.

&&

MEC025-011928-
/O.EXT.KGYX.FL.W.0019.000000T0000Z-121102T0040Z/
/SKOM1.1.ER.121031T0916Z.121101T0500Z.121101T1840Z.NO/
328 AM EDT THU NOV 1 2012

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...
THE FLOOD WARNING CONTINUES FOR
  THE KENNEBEC RIVER AT SKOWHEGAN.
* UNTIL THIS EVENING.
* AT 3 AM THURSDAY THE FLOW WAS 37457 CFS.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD FLOW IS 35000 CFS.
* THE RIVER WILL CONTINUE SLOWLY FALL TO BELOW FLOOD STAGE BY THIS AFTERNOON.

$$
039 
WGUS81 KGYX 011513
FLSGYX


RIVER FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY, ME
1113 AM EDT THU NOV 1 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MAINE...

  KENNEBEC RIVER AT SKOWHEGAN AFFECTING SOMERSET COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE ROAD IS 
SAFE FOR TRAVEL. TURN AROUND...DONT DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR YOUR FAVORITE
LOCAL MEDIA OUTLET.

&&

MEC025-011543-
/O.CAN.KGYX.FL.W.0019.000000T0000Z-121102T0040Z/
/SKOM1.1.ER.121031T0916Z.121101T0500Z.121101T1251Z.NO/
1113 AM EDT THU NOV 1 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE KENNEBEC RIVER AT SKOWHEGAN.
* AT 11 AM THE FLOW WAS 33865 CFS.
* FLOOD FLOW IS 35000 CFS.
* THE RIVER WILL CONTINUE TO FALL SLOWLY TODAY.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this river flood warning went out at Oct 30, 5:30 PM EDT, 1 hour 21 minutes earlier.

Area forecast discussion, Oct 30, 5:30 PM EDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
530 PM EDT TUE OCT 30 2012

.SYNOPSIS...
LOCALLY HEAVY RAIN WILL CONTINUE IN PORTIONS OF NEW HAMPSHIRE AND
MAINE THROUGH EVENING AS THE REMNANTS OF SANDY SLOWLY WEAKEN. THE
REMNANT LOW WILL DRIFT ACROSS THE NORTHEASTERN UNITED STATES AND
EASTERN CANADA THROUGH THE REMAINDER OF THE WEEK...KEEPING CLOUDS
AND UNSETTLED WEATHER IN THE FORECAST.

&&

.NEAR TERM /THROUGH TONIGHT/...
530 PM UPDATE...FORECAST REMAINS ON TRACK WITH HIGH POPS FOR
SHOWERS. DEEP LAYER MOIST SOUTHEASTERLY FLOW CONTINUES TO STREAM
OVER THE CWA. THIS IS AIDING IN NUMEROUS SHOWERS AND A FEW
THUNDERSTORMS. THE CHANCES FOR THUNDER WILL DECREASE AS THE EVENING
PROGRESSES...BUT THE SHOWER ACTIVITY WILL PROBABLY BECOME MORE
WIDESPREAD.

PREVIOUS DISCUSSION...

AT 18Z...987 MILLIBAR LOW /REMNANTS OF SANDY/ WAS VICINITY OF
PITTSBURGH /KPIT/. A MOIST SOUTHEAST FLOW ASSOCIATED WITH THIS
SYSTEM CONTINUED ACROSS THE FORECAST AREA WITH RADAR AND SATELLITE
SHOWING SCATTERED TO BROKEN UPSTREAM CONVECTION CONTINUING TO
TRACK ONSHORE. THE POSSIBILITY FOR LOCALIZED FLOODING CONTINUES
THROUGH EVENING WITH THESE AREAS OF CONVECTION...NAMELY ACROSS THE
HIGHER TERRAIN...AND THE FLOOD WATCH WILL CONTINUE THROUGH LATE
EVENING.

&&

.SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/...
THE REMNANTS OF SANDY CONTINUES TO WEAKEN ON WEDNESDAY...BUT THE
CYCLONIC ONSHORE FLOW WILL RESULT IN SCATTERED TO BROKEN SHOWERS
AND ISOLATED THUNDER ACROSS THE AREA...WITH THE MOST NUMEROUS
ACTIVITY FOUND ACROSS NORTHERN AND EASTERN AREAS. HIGH TEMPERATURES
SHOULD BE SIMILAR TO TODAY WITH READINGS MAINLY IN THE 60S.

THE REMNANTS OF SANDY WILL LIFT NORTH INTO ONTARIO PROVINCE
WEDNESDAY NIGHT. SHOWERS SHOULD END ACROSS THE COASTAL PLAIN BY
WEDNESDAY EVENING WITH ANY LINGERING ACTIVITY CONFINED TO NORTHERN
AND EASTERN SECTIONS OVERNIGHT. AS COLDER AIR IS INTRODUCED TO THE
AREA BEHIND THE SYSTEM...COLUMN COOLS SUFFICIENTLY FOR SNOW
SHOWERS ACROSS THE HIGH TERRAIN.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
BY THURSDAY MORNING THE SURFACE LOW ASSOCIATED WITH THE REMNANTS OF
SANDY WILL HAVE MIGRATED INTO CENTRAL QUEBEC. THE HEAVIER RAIN
SHOWERS WILL HAVE MOVED NORTH OF NH AND MAINE WITH ONLY LIGHT
SHOWERS OCCURRING FROM TIME TO TIME WITH NO REAL FOCUS OR FORCING
MECHANISM BESIDES OROGRAPHIC LIFT. THE WEAKENING LOW PRESSURE SYSTEM
WILL FILL AND MOVE EAST...DRIFTING OVER NORTHERN MAINE FRIDAY NIGHT
BEFORE FINALLY MOVING OFFSHORE SATURDAY NIGHT.

THIS WILL ALLOW COLD NORTHWEST FLOW TO DEVELOP AT THE SURFACE.
TEMPERATURES WILL DROP A FEW DEGREES OVER THE WEEKEND AS COLD AIR
ADVECTION FILTERS IN FROM THE NORTH. OVERNIGHT LOWS WILL BEGIN
FLIRTING WITH FREEZING TEMPERATURES SATURDAY NIGHT. THE COLDEST
NIGHT LOOKS TO BE SUNDAY NIGHT AS A COLD DOME OF HIGH PRESSURE
BUILDS IN FROM THE NORTHWEST. THE SURFACE HIGH DOMINATES THROUGH
MONDAY BEFORE A SOUTHERN STREAM SHORT WAVE APPROACHES LATE
MONDAY...INCREASING CLOUDS AND RAIN CHANCES.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
SHORT TERM /THROUGH WEDNESDAY NIGHT/...AREAS OF VFR IN SHOWERS AND
ISOLATED THUNDERSTORMS THROUGH WEDNESDAY. AREAS OF MVFR WED NIGHT
IN CEILINGS AND FOG WITH LCL IFR POSSIBLE IN VALLEY FOG.

LONG TERM...PREVAILING VFR THURSDAY THROUGH SUNDAY WITH PERIODS OF
SHOWERS AND MARGINAL MVFR CONDITIONS POSSIBLE AT KHIE AND KLEB.

&&

.MARINE...
SHORT TERM /THROUGH WEDNESDAY NIGHT/...WINDS AND SEAS CONTINUE AND
THE GALE HAS BEEN REPLACED WITH A SMALL CRAFT ADVISORY WITH THE
NEW MARINE PACKAGE THIS AFTERNOON. ONSHORE FLOW WILL ALMOST
GUARANTEE AT LEAST A SMALL CRAFT FOR SEAS THROUGH THE END OF THE
PERIOD.

LONG TERM...SMALL CRAFT CONDITIONS MIGHT BE REACHED SUNDAY MORNING AND
SUNDAY AS WINDS INCREASE BEHIND A DEPARTING LOW PRESSURE SYSTEM.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR MEZ007>009-012>014.
NH...FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR NHZ001>006.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT WEDNESDAY FOR ANZ150>154.

&&
Hazardous weather outlook, Oct 30, 2:32 PM EDT, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
232 PM EDT TUE OCT 30 2012

MEZ007>009-012>014-NHZ001>006-311845-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN COOS-SOUTHERN COOS-
NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-
232 PM EDT TUE OCT 30 2012

...FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN
NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ018>028-NHZ007>010-013-014-311845-
INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-
INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-
KNOX-COASTAL WALDO-SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-
INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
232 PM EDT TUE OCT 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>154-311845-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
232 PM EDT TUE OCT 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Oct 30, 5:10 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
510 PM EDT TUE OCT 30 2012

MEZ014-021-022-026>028-302215-
COASTAL WALDO-INTERIOR WALDO-KENNEBEC-KNOX-LINCOLN-SOUTHERN SOMERSET-
510 PM EDT TUE OCT 30 2012

...THUNDERSTORMS WILL IMPACT KENNEBEC COUNTY...KNOX
COUNTY...LINCOLN COUNTY...SOMERSET COUNTY AND WALDO COUNTY THROUGH
615 PM EDT...

AT 510 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CENTERED OVER TENANTS HARBOR...OR ABOUT 10 MILES SOUTH
OF ROCKLAND...MOVING NORTH AT 55 MPH. THIS THUNDERSTORM WILL AFFECT
AREAS IN AND AROUND TENANTS HARBOR...SPRUCE HEAD...ROUND
POND...BIRCH POINT STATE PARK...SOUTH THOMASTON...OWLS
HEAD...FRIENDSHIP...SAINT GEORGE...CUSHING AND THOMASTON THROUGH 615
PM EDT.

HEAVY RAINFALL CAN BE EXPECTED...WITH LOCAL PONDING IN STREETS AND
LOW-LYING AREAS. CLOUD TO GROUND LIGHTNING IS ALSO EXPECTED.

LAT...LON 4405 6906 4396 6906 4398 6916 4387 6927
      4386 6939 4387 6933 4392 6933 4387 6941
      4389 6944 4476 6984 4485 6929 4474 6926
      4472 6919 4425 6901 4417 6904 4416 6897
      4416 6906 4410 6909 4409 6901 4411 6895

MLE

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 12:32 AM EDTAreal Flood WarningGYXOxford8 hr
Oct 30, 2:52 AM EDTAreal Flood WarningGYXAndroscoggin, Franklin, Oxford, Somerset10 hr
Oct 30, 3:03 AM EDTRiver Flood WarningGYXOxford14 hr
Oct 30, 3:37 AM EDTGale WarningGYX11 hr
Oct 30, 10:40 AM EDTSevere Thunderstorm WarningGYXKennebec, Lincoln, Sagadahoc65 min
Oct 30, 11:49 AM EDTSpecial Weather StatementGYXKennebec41 min
Oct 30, 12:25 PM EDTSpecial Weather StatementGYXSomerset, Waldo50 min
Oct 30, 2:54 PM EDTAreal Flood WarningGYXKennebec, Somerset, Waldo4 hr
Oct 30, 2:55 PM EDTSmall Craft AdvisoryGYX12 hr
Oct 30, 5:10 PM EDTSpecial Weather StatementGYXWaldo65 min

Nearby

River Flood Warnings in Maine, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.